# SDR IZ2R2021062320210

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Filed by: Intercontinental Jet Service Corporation, repair station IZ2R916K
- Aircraft: N484TP
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 10,606 hours, 8,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 45A103511
- Condition: Broken
- Location: Rt Flap
- Part time: 10,606 hours, 8,307 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, IT WAS NOTICED THAT THE RIGHT FLAP OUTBOARD CABLE DID NOT HAVE TENSION AND THE FLAP FORWARD CABLE WAS TOUCHING THE RIGHT-WING REAR SPAR.  FURTHER INVESTIGATION REVEALED THAT THE CABLE WAS BROKEN FROM THE SWAGED FITTING DUE TO CORROSION.   WHILE THIS HAPPENED ONLY IN THE RIGHT WING, BOTH (LEFT AND RIGHT) CABLES WILL BE REPLACED AT THIS VISIT.  POSSIBLE REASON: THE FRONT CABLES RUN BELOW THE SPOILERS SURFACES AND THEREFORE ARE SUBJECT TO RAINWATER. THE CURRENT 400/400A MAINTENANCE MANUAL CALLS FOR LUBRICATING THE LEVER ASSEMBLIES, RAILS AND ROLLERS BUT NOT THE FLAP CABLES SWAGED FITTING.  SUGGESTIONS (FOR ADDING TO THE MAINTENANCE MANUALS): INSPECT FOR CONDITION AND APPLY WATER RESISTANT SEALANT TO BELLCRANK DRIVER CAVITY TO PREVENT WATER ACCUMULATION AND INSPECT CONDITION EVERY B CHECK.  OR FILL BELLCRANK DRIVER CAVITY WITH GREASE AND INSPECT CONDITION EVERY B CHECK.  OR ADD AN INSPECTION/REPLACEMENT SCHEDULE TO THE INSPECTION PROGRAM.
